# SDR AUS20030745

- Difficulty date: July 16, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 123260029
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 9,230 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER FRONT SPAR CENTRE LAMINATE CRACKED. FOUND DURING INSPECTION IAW AD C21069.
